RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 21, Issue 5, Pages 597–604 (Mi mz7992)  

This article is cited in 1 scientific paper (total in 1 paper)

Theorem on the minorant. The denumerability of Maharam's problem

V. N. Aleksyuk

Komi State Pedagogic Institute

Abstract: It is proved that on a normed denumerably complete Boolean algebra each continuous exterior measure majorizes at least one measure. With the aid of this result and of the Kelley numbers, Maharam's well-known problem on the seminormability and normability of Boolean algebras is transformed to a problem on the additive minorants of semimeasures continuous from one side on denumerable algebras.

Full text: PDF file (708 kB)

English version:
Mathematical Notes, 1977, 21:5, 336–340

Bibliographic databases:

UDC: 517.3
Received: 26.03.1974

Citation: V. N. Aleksyuk, “Theorem on the minorant. The denumerability of Maharam's problem”, Mat. Zametki, 21:5 (1977), 597–604; Math. Notes, 21:5 (1977), 336–340

Citation in format AMSBIB
\Bibitem{Ale77}
\by V.~N.~Aleksyuk
\paper Theorem on the minorant. The denumerability of Maharam's problem
\jour Mat. Zametki
\yr 1977
\vol 21
\issue 5
\pages 597--604
\mathnet{http://mi.mathnet.ru/mz7992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=476990}
\zmath{https://zbmath.org/?q=an:0398.28011|0372.28016}
\transl
\jour Math. Notes
\yr 1977
\vol 21
\issue 5
\pages 336--340
\crossref{https://doi.org/10.1007/BF01788228}


Linking options:
  • http://mi.mathnet.ru/eng/mz7992
  • http://mi.mathnet.ru/eng/mz/v21/i5/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lovyagin Yu.N., “O probleme normiruemosti bulevykh algebr”, Izvestiya rossiiskogo gosudarstvennogo pedagogicheskogo universiteta im. a.i. gertsena, 2013, no. 154, 23–33  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020